Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 25, 2010, 4:58 PM CDT for 4 counties in Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 4:58 PM CDT (21:58 UTC)
- Expired
- May 25, 2010, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bates County, MO, Cass County, MO, Johnson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 22 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:13 PM CDT | FLASH FLOOD | 4 Sw Warrensburg, MO | ROAD CLOSED NEAR SW 200 AND 371 |
| May 25, 5:21 PM CDT | FLASH FLOOD | 15 Wnw Warrensburg, MO | HWY 131 AT HWY 50 CLOSED. |
| May 25, 5:21 PM CDT | FLASH FLOOD | 4 W Warrensburg, MO | COUNTY RD 301 NORTH OF 200 CLOSED. |
| May 25, 5:33 PM CDT | FLASH FLOOD | Warrensburg, MO | NUMEROUS ROADS CLOSED THROUGHOUT TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -124 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492
WGUS53 KEAX 252158
FFWEAX
MOC013-037-101-107-260400-
/O.NEW.KEAX.FF.W.0007.100525T2158Z-100526T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
NORTH CENTRAL BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1100 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL CONTINUES TO FALL IN PORTIONS OF JOHNSON
AND EASTERN CASS COUNTY IN MISSOURI WHERE UPWARDS OF 2 TO 3 INCHES
OF RAIN HAS FALLEN THIS AFTERNOON. ADDITIONAL THUNDERSTORMS WILL
MOVE OVER THE WARNING AREA AND MAY PRODUCE AND ADDITIONAL INCH OF
RAINFALL THROUGH SUNSET.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADRIAN...GARDEN CITY...HARRISONVILLE...HOLDEN...KNOB NOSTER...
PLEASANT HILL...WARRENSBURG...WHITEMAN AIR FORCE BASE...ARCHIE...
CHILHOWEE...EAST LYNNE AND KINGSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3830 9446 3871 9442 3883 9424 3883 9413
3892 9412 3894 9409 3892 9351 3864 9352
3856 9399 3857 9407 3853 9407
$$
DUX3 follow-up statements
221
WGUS73 KEAX 252236
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 PM CDT TUE MAY 25 2010
MOC013-037-101-107-260400-
/O.CON.KEAX.FF.W.0007.000000T0000Z-100526T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-CASS MO-JOHNSON MO-LAFAYETTE MO-
536 PM CDT TUE MAY 25 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAFAYETTE...JOHNSON...EASTERN CASS AND NORTH CENTRAL BATES COUNTIES
IN WEST CENTRAL MISSOURI UNTIL 1100 PM CDT...
AT 534 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AND
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE HEAVIEST RAINFALL
HAS BEEN REPORTED NEAR WARRENSBURG AND THE CITY OF PITTSVILLE IN
JOHNSON COUNTY MISSOURI...WHERE UPWARDS OF 2 TO 3 INCHES OF RAIN HAS
FALLEN THIS AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADRIAN...GARDEN CITY...HARRISONVILLE...HOLDEN...KNOB NOSTER...
PLEASANT HILL...WARRENSBURG...WHITEMAN AIR FORCE BASE...ARCHIE...
CHILHOWEE...EAST LYNNE AND KINGSVILLE.
AS OF 534 PM CDT...NUMEROUS ROADS WERE CLOSED IN AND AROUND THE CITY
OF WARRENSBURG DUE TO THIS EXCESSIVE RAINFALL. ADDITIONAL COUNTY
ROADS ARE EXPECTED TO EXPERIENCE FLOODING AS RAPID RISES IN RIVERS
AND STREAMS OCCURS THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3830 9446 3871 9442 3883 9424 3883 9413
3892 9412 3894 9409 3892 9351 3864 9352
3856 9399 3857 9407 3853 9407
$$
DUX082
WGUS73 KEAX 260023
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CDT TUE MAY 25 2010
MOC013-037-101-107-260400-
/O.CON.KEAX.FF.W.0007.000000T0000Z-100526T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-CASS MO-JOHNSON MO-LAFAYETTE MO-
723 PM CDT TUE MAY 25 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAFAYETTE...JOHNSON...EASTERN CASS AND NORTH CENTRAL BATES COUNTIES
IN WEST CENTRAL MISSOURI UNTIL 1100 PM CDT...
AT 721 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL
ROADS STILL CLOSED DUE TO HEAVY RAINFALL EARLIER IN THE DAY.
ALTHOUGH SHOWERS AND THUNDERSTORMS HAVE LARGELY SUBSIDED ACROSS THE
WARNING AREA...IT WILL TAKE SOME TIME BEFORE THE WATER TOTALLY
RECEDES. THIS IS ESPECIALLY TRUE FOR LOW LYING URBAN AND RURAL
LOCATIONS.
RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY HAVE EXPERIENCED FLOODING
INCLUDE...ADRIAN...GARDEN CITY...HARRISONVILLE...HOLDEN...KNOB
NOSTER...PLEASANT HILL...WARRENSBURG...WHITEMAN AIR FORCE
BASE...ARCHIE...CHILHOWEE...EAST LYNNE AND KINGSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3830 9446 3871 9442 3883 9424 3883 9413
3892 9412 3894 9409 3892 9351 3864 9352
3856 9399 3857 9407 3853 9407
$$
21124
WGUS73 KEAX 260200
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT TUE MAY 25 2010
MOC013-037-101-107-260213-
/O.CAN.KEAX.FF.W.0007.000000T0000Z-100526T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-CASS MO-JOHNSON MO-LAFAYETTE MO-
900 PM CDT TUE MAY 25 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
LAFAYETTE...JOHNSON...EASTERN CASS AND NORTH CENTRAL BATES COUNTIES
IN WEST CENTRAL MISSOURI IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED
AREA...ENDING THE FLASH FLOOD THREAT. HOWEVER...STANDING WATER FROM
PREVIOUS HEAVY RAINS MAY STILL MAKE SOME ROADS NEAR SMALL CREEKS AND
STREAMS IMPASSIBLE OVERNIGHT. THEREFORE...AN AREAL FLOOD WARNING
WILL REMAIN IN EFFECT UNTIL 9 AM WEDNESDAY FOR MUCH OF THE AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3830 9446 3871 9442 3883 9424 3883 9413
3892 9412 3894 9409 3892 9351 3864 9352
3856 9399 3857 9407 3853 9407
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:29 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 25, 3:29 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 329 PM CDT TUE MAY 25 2010 .DISCUSSION... CONVECTION HAS DEVELOPED ACROSS PORTIONS OF THE CWA WITH THE THUNDERSTORMS DEVELOPING ALONG OUTFLOW BOUNDARIES IN A VERY WEAK SHEAR ENVIRONMENT. GIVEN THE MODERATE TO STG INSTABILITY...A FEW OF THE STORMS ARE PRODUCING MARGINALLY SEVERE LARGE HAIL. CANNOT NOT RULE OUT DAMAGING DOWNBURST WINDS THROUGH THIS EVENING WITH THE RAPID COLLAPSE OF ANY STORM. THE STORMS WILL GRADUALLY DIMINISH THIS EVENING WITH THE LOSS OF HEATING. THE COLD FRONT HAS BECOME NEARLY STATIONARY ACROSS EXTREME NWRN MO THIS AFTN WITH THE MODELS INDICATING THAT THE VERY WEAK BOUNDARY WILL SHIFT SLOWLY SE THROUGH WEDNESDAY NIGHT WITH SLIGHTLY COOLER AND DRIER AIR FOLLOWING THE PASSAGE OF THE FRONT. MEANWHILE...GIVEN THE UNCAPPED ENVIRONMENT...CANNOT RULE OUT A FEW SHOWERS AND THUNDERSTORMS THROUGH THE ENTIRE NIGHT WITH VERY WEAK BOUNDARIES PRESENT. THE CONVECTION WILL INCREASE ACROSS MUCH OF THE CWA ON WEDNESDAY...ESPECIALLY DURING PEAK AFTN HEATING WITH MOD INSTABILITY PRESENT. THE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME...AS SBCAPES WILL BE REDUCED TO SLOW WARMING IN THE MID LVLS DUE TO THE WESTERN PROGRESSION OF THE UPPER RIDGE AXIS. ANY THUNDERSTORMS WILL END WEDNESDAY NIGHT AND THE FRONT SLIDES INTO SRN MO. DRY CONDITIONS ARE EXPECTED ON THURSDAY AS THE UPPER RIDGE SETTLES INTO THE CENTRAL PLAINS. DB/AJ .EXTENDED RANGE...FRIDAY THROUGH TUESDAY... THE UPPER RIDGE WILL GRADUALLY WEAKEN AS A SERIES OF UPPER LEVEL STORM SYSTEMS DRIVE THROUGH THE NRN AND CENTRAL PLAINS. MODELS HAVE BEEN FAIRLY CONSISTENT IN DRIVING A COLD FRONT THROUGH MISSOURI SUNDAY OR MONDAY. WILL KEEP POPS LOW AT THIS TIME DUE TO THE LACK OF CONFIDENCE IN THE TIMING. DB && .AVIATION... FOR THE 18Z TAFS...A SUMMERLIKE ENVIRONMENT EXISTS THIS AFTN WITH A WARM AND UNSTABLE AIR MASS IN A VERY WEAK ATMOSPHERIC FLOW REGIME. THE CAP HAS WEAKENED CONSIDERABLY AND WITH AFTN HEATING...WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP...ESPECIALLY ALONG THE WEAK FRONT IN XTRM NWRN MO AND ANY OUTFLOW BOUNDARY WHICH FORMS. THE ODDS AT ANY ONE POINT WILL BE LOW...THEREFORE WILL JUST MENTION VCTS. ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT AS AN WEAKLY UNSTABLE ELEVATED MOIST LAYER WILL EXISTS. A FEW SHOWERS ARE PSBL AFTER SUNRISE...BUT GIVEN THE WEAK INSTABILITY...WILL ONLY MENTION A VCSH AT THIS TIME. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 25, 12:58 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT TUE MAY 25 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. ALTHOUGH MODERATE TO STRONG INSTABILITY EXISTS...THE ATMOSPHERIC SHEAR IS QUITE WEAK. HOWEVER...GIVEN THE INSTABILITY...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING WITH QUARTER SIZE HAIL...LOCALIZED FLASH FLOODING AND WINDS TO 60 MPH THE PRIMARY THREATS. THE GREATEST RISK FOR ANY SEVERE THUNDERSTORM DEVELOPMENT WILL MAINLY BE EAST OF A LINE FROM PRINCETON TO CARROLLTON TO CLINTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AND SUNDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER ANY STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, May 25, 3:50 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT TUE MAY 25 2010
MOZ004-013-014-252130-
DAVIESS MO-DE KALB MO-GENTRY MO-
350 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENTRY...WESTERN
DAVIESS AND EASTERN DEKALB COUNTIES UNTIL 430 PM CDT...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OSBORN...OR 6 MILES
SOUTHEAST OF MAYSVILLE...MOVING NORTH AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAYSVILLE...PATTONSBURG...WEATHERBY...FAIRPORT...SANTA ROSA AND
MCFALL.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4012 9411 3978 9420 3978 9421 3976 9422
3977 9439 4013 9443
TIME...MOT...LOC 2050Z 184DEG 14KT 3984 9429
21Local storm report, May 25, 3:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 3 E SMITHVILLE 39.38N 94.52W
05/25/2010 E1.50 INCH CLAY MO PUBLIC
&&
AJSpecial weather statement, May 25, 3:52 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 352 PM CDT TUE MAY 25 2010 MOZ030-252145- RAY MO- 352 PM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAY COUNTY UNTIL 445 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WOODS HEIGHTS...OR 7 MILES WEST OF RICHMOND...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WOODS HEIGHTS...CRYSTAL LAKES...HOMESTEAD...RAYVILLE AND KNOXVILLE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3950 9420 3949 9384 3921 9395 3927 9421 TIME...MOT...LOC 2053Z 194DEG 11KT 3931 9409 21
Local storm report, May 25, 4:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
418 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 13 NE SEDALIA 38.84N 93.06W
05/25/2010 E1.00 INCH PETTIS MO PUBLIC
&&
AJSpecial weather statement, May 25, 4:43 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 443 PM CDT TUE MAY 25 2010 MOZ022-252215- CALDWELL MO- 443 PM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL COUNTY UNTIL 515 PM CDT... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POLO...OR 12 MILES NORTHEAST OF LAWSON... MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAMILTON...KINGSTON AND KIDDER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3978 9418 3979 9389 3953 9403 3954 9416 TIME...MOT...LOC 2143Z 192DEG 18KT 3959 9409 21
Special weather statement, May 25, 4:49 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 449 PM CDT TUE MAY 25 2010 MOZ030-031-252230- CARROLL MO-RAY MO- 449 PM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARROLL AND EASTERN RAY COUNTIES UNTIL 530 PM CDT... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARDIN...OR 6 MILES EAST OF RICHMOND... MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUSSELLVILLE AND STET. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3947 9389 3939 9363 3923 9381 3928 9397 TIME...MOT...LOC 2149Z 218DEG 6KT 3931 9386 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:29 AM CDT | Areal Flood Advisory | EAX | Grundy, Mercer, Putnam, Sullivan | 11 hr |
| May 25, 12:16 PM CDT | Special Weather Statement | EAX | Linn | 44 min |
| May 25, 12:23 PM CDT | Areal Flood Advisory | EAX | Grundy, Linn, Livingston, Sullivan | 7 hr |
| May 25, 12:44 PM CDT | Special Weather Statement | EAX | Linn | 46 min |
| May 25, 2:56 PM CDT | Special Weather Statement | EAX | Pettis | 34 min |
| May 25, 3:00 PM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 5 hr |
| May 25, 3:03 PM CDT | Special Weather Statement | EAX | Pettis | 42 min |
| May 25, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 22 min |
| May 25, 3:10 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 35 min |
| May 25, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 26 min |
| May 25, 3:25 PM CDT | Special Weather Statement | EAX | Johnson | 35 min |
| May 25, 3:45 PM CDT | Special Weather Statement | EAX | Johnson | 45 min |
| May 25, 3:50 PM CDT | Special Weather Statement | EAX | DeKalb | 40 min |
| May 25, 3:52 PM CDT | Special Weather Statement | EAX | Ray | 53 min |
| May 25, 4:04 PM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 1 more | 3 hr |
| May 25, 4:19 PM CDT | Areal Flood Advisory | EAX | Cass, Henry, Johnson, Lafayette | 54 min |
| May 25, 4:43 PM CDT | Special Weather Statement | EAX | Caldwell | 32 min |
| May 25, 4:45 PM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Jackson, Lafayette, Ray | 4 hr |
| May 25, 4:49 PM CDT | Special Weather Statement | EAX | Ray | 41 min |
| May 25, 4:59 PM CDT | Special Weather Statement | EAX | Bates | 46 min |
| May 25, 5:08 PM CDT | Special Weather Statement | EAX | Caldwell | 37 min |
| May 25, 5:46 PM CDT | Special Weather Statement | EAX | Linn | 29 min |
| May 25, 6:14 PM CDT | Areal Flood Advisory | EAX | Chariton, Linn | 3 hr |
| May 25, 6:17 PM CDT | Special Weather Statement | EAX | Bates | 43 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.